Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Sally on June 23, 1999, at 8:09:20

In reply to Re:Zoloft, posted by Victoria on June 22, 1999, at 18:51:54

Has anyone noticed any memory loss or just a general spaceynesswith Zoloft? I know it is a reported side effect for Celexa, but hadn't heard anything regarding Zoloft yet?


> There are some possible ways to counteract the sexual side-effects of SSRIs. See the Psychoparm Tips section (access from top of main page).
> > I have been on Zoloft now for almost 3 years. It has done wonders for me. I have quit taking it for a period of time and found that I become depressed, irritable, tense and not one someone would want to be around for a very long time. My sex life with my husband has suffered but my husband is very understanding. Thank goodness. The sex is the only thing that suffers. Which is enough. I would rather feel sane and relaxed than worry about when my next orgasim is going to be. I hope it works for you. Good luck.
> > Roni




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sally thread:7573